# SDR DALA2015060103549

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 31,571 hours, 16,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING, FRAME 68 AT LEVEL STRINGER 23LT AT AFT GALLEY AREA, REPLACED CORNER FITTING, FRAME 68 AT LEVEL STRINGER 23LT AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505 MEASURE OF DAMAGE AREA ARE L=0.477", W=0.313", D=0.015".
